Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

An estimator for the parameters of concentrations of two-component mixtures with censored data


Author: A. Yu. Rizhov
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 76 (2007).
Journal: Theor. Probability and Math. Statist. 76 (2008), 169-179
MSC (2000): Primary 62N01; Secondary 62F12
DOI: https://doi.org/10.1090/S0094-9000-08-00741-2
Published electronically: July 17, 2008
MathSciNet review: 2368749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a model of two-component mixtures with varying concentrations for the case of censored data. We find estimates for the concentrations of components and prove that the estimators are strongly consistent and asymptotically normal.


References [Enhancements On Off] (What's this?)

  • 1. E. L. Kaplan and Paul Meier, Nonparametric estimation from incomplete observations, J. Amer. Statist. Assoc. 53 (1958), 457–481. MR 0093867
  • 2. David W. Hosmer Jr. and Stanley Lemeshow, Applied survival analysis, Wiley Series in Probability and Statistics: Texts and References Section, John Wiley & Sons, Inc., New York, 1999. Regression modeling of time to event data; A Wiley-Interscience Publication. MR 1674644
  • 3. D. R. Cox and D. Oakes, Analysis of survival data, Monographs on Statistics and Applied Probability, Chapman & Hall, London, 1984. MR 751780
  • 4. Thomas R. Fleming and David P. Harrington, Counting processes and survival analysis, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, Inc., New York, 1991. MR 1100924
  • 5. R. E. Maĭboroda, Statistical Analysis of Mixtures, Kyiv University, Kyiv, 2003. (Ukrainian)
  • 6. Q. Yu and L. Li, On the strong uniform consistency of the product limit estimator, Sankhyā 56 (1994), 416-430.
  • 7. Patrick Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0233396

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62N01, 62F12

Retrieve articles in all journals with MSC (2000): 62N01, 62F12


Additional Information

A. Yu. Rizhov
Affiliation: Department of General Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: ryzhov@univ.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-08-00741-2
Keywords: Mixtures with varying concentrations, censoring, Kaplan--Meier estimator
Received by editor(s): February 15, 2006
Published electronically: July 17, 2008
Article copyright: © Copyright 2008 American Mathematical Society